Posted by Kevin D on 10/07/04 at 11:18 AM
I have been off Effexor (150mg) for three weeks after taking it for eight months. I know exactly what all of you are talking about when it comes to effexor withdrawal! After ANY amount of excercise I experience a thickening sensation in my neck/throat. I have trouble breathing; it feels like the blood in my neck is clotting; like my f***n head is going to pop off at any moment.
I also have EXTREME vertigo; like I’m constantly falling over, passing out, followed by a brain zapping sensation. I’m nauseas, have a racing heart beat (I can feel my heart beating in my head), if I turn my eyes from side to side I get electrical shock sensations in my arms, hands and feet. I have become sensitive to light; I get headaches regularily now. My hands and feet are freezing cold, but sweating constantly. I got tremors, shivers running up and down my body.
The first few days of being Effexor free I experienced visual hallucinations; if I looked up at the sky, or anything that was a solid colour I would see thousands of tiny white “sperms”” swimming everywhere. Everything in my perifferal vision seemed to be swaying back and forth, and I would see streaks of light flashing all over the place. I still have auditory hallucinations